All
All

What are you looking for?

All
Projects
Organizations

Quick search

  • Projects supported by TA ČR
  • Excellent projects
  • Projects with the highest public support
  • Current projects

Smart search

  • That is how I find a specific +word
  • That is how I leave the -word out of the results
  • “That is how I can find the whole phrase”

Cosimplicial meromorphic functions cohomology on complex manifolds

Result description

Developing ideas of [B. L. Feigin, Conformal field theory and cohomologies of the Lie algebra of holomorphic vector fields on a complex curve, in Proc. Int. Congress of Mathematicians (Kyoto, 1990 ), Vols. 1 and 2 (Mathematical Society of Japan, Tokyo, 1991), pp. 71-85], we introduce canonical cosimplicial cohomology of meromorphic functions for infinite-dimensional Lie algebra formal series with prescribed analytic behavior on domains of a complex manifold M. Graded differential cohomology of a sheaf of Lie algebras via the cosimplicial cohomology of -formal series for any covering by Stein spaces on M is computed. A relation between cosimplicial cohomology (on a special set of open domains of M) of formal series of an infinite-dimensional Lie algebra and singular cohomology of auxiliary manifold associated to a -module is found. Finally, multiple applications in conformal field theory, deformation theory, and in the theory of foliations are proposed.

Keywords

complex manifoldscosimplicial cohomologymeromorphic functions

The result's identifiers

Alternative languages

  • Result language

    angličtina

  • Original language name

    Cosimplicial meromorphic functions cohomology on complex manifolds

  • Original language description

    Developing ideas of [B. L. Feigin, Conformal field theory and cohomologies of the Lie algebra of holomorphic vector fields on a complex curve, in Proc. Int. Congress of Mathematicians (Kyoto, 1990 ), Vols. 1 and 2 (Mathematical Society of Japan, Tokyo, 1991), pp. 71-85], we introduce canonical cosimplicial cohomology of meromorphic functions for infinite-dimensional Lie algebra formal series with prescribed analytic behavior on domains of a complex manifold M. Graded differential cohomology of a sheaf of Lie algebras via the cosimplicial cohomology of -formal series for any covering by Stein spaces on M is computed. A relation between cosimplicial cohomology (on a special set of open domains of M) of formal series of an infinite-dimensional Lie algebra and singular cohomology of auxiliary manifold associated to a -module is found. Finally, multiple applications in conformal field theory, deformation theory, and in the theory of foliations are proposed.

  • Czech name

  • Czech description

Classification

  • Type

    Jimp - Article in a specialist periodical, which is included in the Web of Science database

  • CEP classification

  • OECD FORD branch

    10101 - Pure mathematics

Result continuities

  • Project

  • Continuities

    I - Institucionalni podpora na dlouhodoby koncepcni rozvoj vyzkumne organizace

Others

  • Publication year

    2023

  • Confidentiality

    S - Úplné a pravdivé údaje o projektu nepodléhají ochraně podle zvláštních právních předpisů

Data specific for result type

  • Name of the periodical

    Reviews in Mathematical Physics

  • ISSN

    0129-055X

  • e-ISSN

    1793-6659

  • Volume of the periodical

    35

  • Issue of the periodical within the volume

    5

  • Country of publishing house

    SG - SINGAPORE

  • Number of pages

    22

  • Pages from-to

    2330002

  • UT code for WoS article

    000931519500001

  • EID of the result in the Scopus database

    2-s2.0-85148749764

Basic information

Result type

Jimp - Article in a specialist periodical, which is included in the Web of Science database

Jimp

OECD FORD

Pure mathematics

Year of implementation

2023